Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Gluing and Hilbert functions of monomial curves

Authors: Feza Arslan, Pinar Mete and Mesut Sahin
Journal: Proc. Amer. Math. Soc. 137 (2009), 2225-2232
MSC (2000): Primary 13H10, 14H20; Secondary 13P10
Published electronically: December 31, 2008
MathSciNet review: 2495255
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, by using the technique of gluing semigroups, we give infinitely many families of 1-dimensional local rings with non-decreasing Hilbert functions. More significantly, these are local rings whose associated graded rings are not necessarily Cohen-Macaulay. In this sense, we give an effective technique for constructing large families of 1-dimensional Gorenstein local rings associated to monomial curves, which support Rossi's conjecture saying that every Gorenstein local ring has a non-decreasing Hilbert function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H10, 14H20, 13P10

Retrieve articles in all journals with MSC (2000): 13H10, 14H20, 13P10

Additional Information

Feza Arslan
Affiliation: Department of Mathematics, Middle East Technical University, Ankara, 06531, Turkey

Pinar Mete
Affiliation: Department of Mathematics, Balıkesir University, Balıkesir, 10145, Turkey

Mesut Sahin
Affiliation: Department of Mathematics, Atılım University, Ankara, 06836, Turkey

PII: S 0002-9939(08)09785-2
Keywords: Hilbert function of local ring, tangent cone, monomial curve, numerical semigroup, semigroup gluing, nice gluing, Rossi's conjecture
Received by editor(s): July 17, 2008
Received by editor(s) in revised form: September 19, 2008
Published electronically: December 31, 2008
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia